Two-dimensional seepage in porous media with heterogeneities

A. R. Kacimov*, Yu V. Obnosov

*Corresponding author for this work

Research output: Contribution to journalConference articlepeer-review

7 Citations (Scopus)


This paper deals with two-dimensional flow in heterogeneous media. New explicit analytical solutions are obtained for flow refraction on a growth fault, a growth anticline, and for a gravity-capillarity driven flow in an unsaturated medium with parabolic inclusion. Flow kinematic characteristics are studied. (C) 2000 Elsevier Science B.V. All rights reserved.

Original languageEnglish
Pages (from-to)251-255
Number of pages5
JournalJournal of Geochemical Exploration
Publication statusPublished - Jun 2000
EventGeofluids III - 3rd International Conference on Fluid Evolution, Migration and Interaction in Sedimentary Basins and Orogenic Belts - Barcelona, Spain
Duration: Jul 12 2000Jul 14 2000


  • Conductivity
  • Heterogeneity
  • Refraction
  • Specific discharge

ASJC Scopus subject areas

  • Geochemistry and Petrology
  • Economic Geology


Dive into the research topics of 'Two-dimensional seepage in porous media with heterogeneities'. Together they form a unique fingerprint.

Cite this